Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 173072, 12 pages
http://dx.doi.org/10.1155/2014/173072
Research Article

Classification of the Quasifiliform Nilpotent Lie Algebras of Dimension 9

1Department of Mechanical Engineering, University of La Rioja, 26004 Logroño, Spain
2Department of Applied Mathematics I, University of Sevilla, 41012 Seville, Spain
3Department of Electrical Engineering, University of La Rioja, 26004 Logroño, Spain

Received 3 November 2013; Accepted 2 January 2014; Published 6 March 2014

Academic Editor: Peter G. L. Leach

Copyright © 2014 Mercedes Pérez et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mercedes Pérez, Francisco P. Pérez, and Emilio Jiménez, “Classification of the Quasifiliform Nilpotent Lie Algebras of Dimension 9,” Journal of Applied Mathematics, vol. 2014, Article ID 173072, 12 pages, 2014. doi:10.1155/2014/173072